Smoothings of cusp singularities via triangle singularities
Compositio Mathematica, Volume 53 (1984) no. 3, pp. 303-316.
@article{CM_1984__53_3_303_0,
     author = {Friedman, Robert and Pinkham, Henry},
     title = {Smoothings of cusp singularities via triangle singularities},
     journal = {Compositio Mathematica},
     pages = {303--316},
     publisher = {Martinus Nijhoff Publishers},
     volume = {53},
     number = {3},
     year = {1984},
     mrnumber = {768826},
     zbl = {0594.14006},
     language = {en},
     url = {http://archive.numdam.org/item/CM_1984__53_3_303_0/}
}
TY  - JOUR
AU  - Friedman, Robert
AU  - Pinkham, Henry
TI  - Smoothings of cusp singularities via triangle singularities
JO  - Compositio Mathematica
PY  - 1984
SP  - 303
EP  - 316
VL  - 53
IS  - 3
PB  - Martinus Nijhoff Publishers
UR  - http://archive.numdam.org/item/CM_1984__53_3_303_0/
LA  - en
ID  - CM_1984__53_3_303_0
ER  - 
%0 Journal Article
%A Friedman, Robert
%A Pinkham, Henry
%T Smoothings of cusp singularities via triangle singularities
%J Compositio Mathematica
%D 1984
%P 303-316
%V 53
%N 3
%I Martinus Nijhoff Publishers
%U http://archive.numdam.org/item/CM_1984__53_3_303_0/
%G en
%F CM_1984__53_3_303_0
Friedman, Robert; Pinkham, Henry. Smoothings of cusp singularities via triangle singularities. Compositio Mathematica, Volume 53 (1984) no. 3, pp. 303-316. http://archive.numdam.org/item/CM_1984__53_3_303_0/

[F] R. Friedman: Global smoothings of varieties with normal crossings, to appear in Annals of Math. | MR | Zbl

[FM] R. Friedman and R. Miranda: Smoothing cusp singularities of small length, to appear in Math. Annalen. | EuDML | MR | Zbl

[La1] H. Laufer: Taut two dimensional singularities. Math. Ann. 205 (1973) 131-164. | EuDML | MR | Zbl

[La2] H. Laufer: On minimally elliptic singularities. Am. J. Math. 99 (1977) 1257-1295. | MR | Zbl

[La3] H. Laufer: Simultaneous resolution of some families of isolated surface singularities, to appear in the Arcata singularities volume.

[L1] E. Looijenga: Rational surfaces with an effective anticanonical divisor. Annals of Math 114 (1981) 267-322. | MR | Zbl

[L2] E. Looijenga: The smoothing components of a triangle singularity, to appear in the Arcata singularities volume. | MR | Zbl

[N] V.V. Nikulin: Integral symmetric bilinear forms and some of their applications. Math. USSR Izvestiya 14 (1980) 103-167. | Zbl

[P0] H. Pinkham: Deformations of algebraic varieties with G m action. Asterisque 20 (1974) Soc. Math. France. | Numdam | MR | Zbl

[P1] H. Pinkham: Groupe de monodromie des singularit├ęs unimodulaires exceptionnelles, C.R. Acad. Sc. Paris 284 (A) (20 Juin 1977) 1515-1518. | MR | Zbl

[P2] H. Pinkham: Smoothings of the Dp,q,r singularities, p + q + r = 22. Appendix to a paper of E. LOOIJENGA, to appear in the Arcata singularities volume.

[P3] H. Pinkham: Automorphisms of cusps and Inoue-Hirzebruch surfaces. Comp. Math. 52 (1984) 299-313. | Numdam | MR | Zbl

[P4] H. Pinkham: Deformations of normal surface singularities with C* action. Math. Ann. 232 (1978) 65-84. | MR | Zbl

[S] J.-P. Serre: Cours d'arithm├ętique. Paris, P.U.F. (1970). | Zbl

[W1] J. Wahl: Elliptic deformations of minimally elliptic singularities. Math. Ann. 253 (1980) 241-262. | MR | Zbl

[W2] J. Wahl: Smoothings of normal surface singularities. Topology 20 (1981) 219-246. | MR | Zbl

[W3] J. Wahl: Derivations of negative weight and non-smoothability of certain singularities. Math. Ann. 258 (1982) 383-398. | MR | Zbl